Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 265752, 3 pages
Research Article

A Liouville Property of Holomorphic Maps

Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China

Received 5 April 2013; Accepted 8 May 2013

Academic Editors: M. M. Cavalcanti and J.-S. Chen

Copyright © 2013 Chengjie Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. T. Yau, “Harmonic functions on complete Riemannian manifolds,” Communications on Pure and Applied Mathematics, vol. 28, pp. 201–228, 1975. View at Google Scholar
  2. L. F. Tam, “Liouville properties of harmonic maps,” Mathematical Research Letters, vol. 2, no. 6, pp. 719–735, 1995. View at Google Scholar
  3. S. T. Yau, “A general Schwarz lemma for Kähler manifolds,” The American Journal of Mathematics, vol. 100, no. 1, pp. 197–203, 1978. View at Google Scholar
  4. L. Ni and L. F. Tam, “Plurisubharmonic functions and the structure of complete Kähler manifolds with nonnegative curvature,” Journal of Differential Geometry, vol. 64, no. 3, pp. 457–524, 2003. View at Google Scholar · View at Scopus
  5. H. Seshadri, “Negative sectional curvature and the product complex structure,” Mathematical Research Letters, vol. 13, no. 2-3, pp. 495–500, 2006. View at Google Scholar · View at Scopus